First order strong approximations of scalar SDEs defined in a domain

Neuenkirch, Andreas ; Szpruch, Lukasz

Additional URL:
Document Type: Article
Year of publication: 2014
The title of a journal, publication series: Numerische Mathematik
Volume: 128
Issue number: 1
Page range: 103-136
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0029-599X , 0945-3245
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II: Stochastische Numerik (Neuenkirch 2013-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item